A necessary and sufficient condition for the convergence of the derivative martingale in a branching Lévy process - Archive ouverte HAL Access content directly
Journal Articles Bernoulli Year : 2023

A necessary and sufficient condition for the convergence of the derivative martingale in a branching Lévy process

(1, 2) , (3)
1
2
3

Abstract

A continuous-time particle system on the real line verifying the branching property and an exponential integrability condition is called a branching L\'evy process, and its law is characterized by a triplet $(\sigma^2,a,\Lambda)$. We obtain a necessary and sufficient condition for the convergence of the derivative martingale of such a process to a non-trivial limit in terms of $(\sigma^2,a,\Lambda)$. This extends previously known results on branching Brownian motions and branching random walks. To obtain this result, we rely on the spinal decomposition and establish a novel zero-one law on the perpetual integrals of centred L\'evy processes conditioned to stay positive.
Fichier principal
Vignette du fichier
derivativeMartingale-Final.pdf (375.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03251327 , version 1 (26-01-2022)
hal-03251327 , version 2 (17-11-2022)

Identifiers

Cite

Bastien Mallein, Quan Shi. A necessary and sufficient condition for the convergence of the derivative martingale in a branching Lévy process. Bernoulli, 2023, 29 (1), pp.597-624. ⟨10.3150/22-BEJ1470⟩. ⟨hal-03251327v2⟩
47 View
16 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More